# SDR SWAA2020022641732

- Difficulty date: February 22, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 56,224 hours, 33,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OVERWING EMERGENCY EXIT LOCATOR SIGN INOPERATIVE .          / R&R FUSE PER AMM.
